Home   >   CSC-OpenAccess Library   >   Computer Science (General)   >  International Journal of Computer Science and Security (IJCSS)
International Journal of Computer Science and Security (IJCSS)
An International peer-review journal operated under CSC-OpenAccess Policy.
Chen-Chi Shing (Radford University - United States of America)
ISSN - 1985-1553
Published - Bi-Monthly   |   Established - 2007   |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 6   ISSUE - 2    
Publication Date - April 2012      |       Pages - 111 - 149
Download Complete Issue    (1.59MB)
   
     
     
     
5 Records found in CSC-OpenAccess Library.    
     
     
Fuzzy Optimized Metric for Adaptive Network Routing    
Ahmad Haboush    
Pages - 111 - 119     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (88.54KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
A Comparative Analysis of Feature Selection Methods for Clustering DNA Sequences    
B.Umamageswari, B.Karthikeyan, T.Nalini    
Pages - 120 - 127     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (553.92KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Using Learning Vector Quantization in IDS Alert Management System    
Amir Azimi Alasti Ahrabi, Kaveh Feyzi, Zahra Atashbar Orang, Hadi Bahrbegi, Elnaz Safarzadeh    
Pages - 128 - 134     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (92.86KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
A New Steganographic Method for Embedded Image In Audio File    
Dalal N. Hmood, Khamael A. Khudhiar, Mohammed S. Altaei    
Pages - 135 - 141     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (131.78KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Mining Regular Patterns in Data Streams Using Vertical Format    
G. Vijay Kumar, M. Sreedevi, NVS Pavan Kumar    
Pages - 142 - 149     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (107.61KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles